# SDR DXTA2021072945990

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 680A
- Aircraft serial: 6800201
- Aircraft time: 12,241 hours, 8,016 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Low Tension
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR NOT PROPERLY COUNTER WEIGHTED. DOOR FALLS ALL THE WAY OPEN WHEN NOT COMPLETELY CLOSED. DOOR IS HARD TO BRING UP TO CLOSE FROM INSIDE CABIN.  // SIGNOFF// GAINED ACCESS TO COUNTER BALANCE ASSEMBLY AND FOUND THE FWD SPRING UNDER TENSIONED. ADJUSTED TENSION AS REQUIRED AND OPS CHECK GOOD. MX CW IN REF TO CE-680 AMM 52-10-50
